一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (450k)
Article in Japanese

Case Report

A case of drug-induced interstitial pneumonia because of teneligliptin

Junko Itano  Yasushi Tanimoto  Mitsunori Ishiga  Fumiyo Namba  Hisaaki Tanaka  Ryo Soda 

Department of Allergy and Respiratory Medicine, National Hospital Organization Minami-Okayama Medical Center

ABSTRACT

A 69-year-old woman developed a cough and was diagnosed with mild interstitial pneumonia 2 years ago, after which her case was followed up. She was referred to our hospital because her cough exacerbated approximately 40 days after oral administration of teneligliptin, a dipeptidyl peptidase-4 (DPP-4) inhibitor, was started for treatment of type 2 diabetes mellitus. A chest CT showed new diffuse ground-glass opacities and patchy shadows in both lungs. Bronchoalveolar lavage fluid showed an elevated total cell count with lymphocytic predominance, and a drug lymphocyte stimulation test by teneligliptin was positive. Based on these findings, the patient was diagnosed with teneligliptin-induced lung disease (interstitial pneumonia) associated with pre-existing interstitial pneumonia. DPP-4 inhibitors may induce severe interstitial pneumonia.

KEYWORDS

Drug-induced lung disease  Dipeptidyl peptidase-4 (DPP-4) inhibitor  Teneligliptin 

Received 16 Oct 2015 / Accepted 15 Feb 2016

AJRS, 5(3): 126-130, 2016

Google Scholar